# SDR 05FDEA01152

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 14,344 hours, 7,567 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd Transmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT FL350 LOST QUANTITY IN THE GREEN HYD SYSTEM.  ACCOMPLISHED ECAM ITEMS AND ADDITIONAL QRH ITEMS.  MANUAL EXTENSION OF MAIN GEAR.  EMERGENCY DECLARED FOUND LEAKAGE AT GREEN SYS PRESS TRANSMITTER ADDED MPN NSA8671-4 CPN 0114019 QTY 2 RING MSN 928916 ADDED MPN NAS1611-010 CPN 0015884 QTY 2 PACKING MSN 928917 ADDED MPN 64250-005-2 CPN 2910415 QTY 1  TRANSMIT.  REPLACED PART, SERVICED FLUID, LEAK CHECK SYSTEM  RETURNED GEAR TO NORMAL SERVICE CONDITION.
